Journal article icon

Journal article

Sensitivity analysis of boundary equilibria

Abstract:
This paper studies the sensitivity of economic equilibria to perturbations when the implicit function theorem cannot be applied on account of the presence of boundaries. It presents results from the mathematical programming literature which provide conditions under which equilibria are robust to perturbation and are locally unique Lipschitz continuous functions of parameters. Economic applications include search equilibrium, Cournot equilibrium and general equilibrium.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s00199-016-0987-y

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, SSD, Economics
Publisher:
Springer Berlin Heidelberg Publisher's website
Journal:
Economic Theory Journal website
Volume:
66
Issue:
3
Pages:
763–786
Publication date:
2016-06-29
DOI:
EISSN:
1432-0479
ISSN:
0938-2259
URN:
uuid:fe68f257-593d-49e6-9f8b-e6a8a0a93785
Source identifiers:
631358
Local pid:
pubs:631358

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP